# SDR CALA2024080602168

- Difficulty date: August 1, 2024
- Submitted: August 6, 2024
- Operation: Air carrier
- Aircraft: N58101
- Make and model: Boeing 757224
- Aircraft serial: 27291
- Aircraft time: 113,303 hours, 24,333 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pan
- Part number: 141N6302
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 EXTERIOR DOOR HANDLE PAN GOUGED,AS MARKED AMES INSPECTOR V921207 BOUGHT THE FINAL INSPECTION. NONE L1 EXTERIOR DOOR HANDLE PAN DAMAGE FOUND TO BE OUT OF LIMITS.  REMOVED REPLACED AND INSTALLED PAN PN141N6302U3 IAW B757 SRM 51-40-02 PARA 4 AND 9.  BOEING DRAWING #141N6100 REV F SEE PARTIAL ON AMES NON ROUTINE 173486-0800-0046 FOR DETAILS.
